# SDR 96ZZZX5426

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2269D
- Make and model: Cessna 170B
- Aircraft serial: 20421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 051200080
- Condition: Cracked
- Location: Fs 205-228
- Part time: 3,050 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR BULKHEAD WAS FOUND CRACKED AT THE TAIL WHEEL MOUNTING SHEAR BRACKET.  THE SKIN ON BOTH SIDES OF THE TAIL WHEEL MOUNTING BRACKET WERE FOUND CRACKED UPON DISASSEMBLY WITH CORROSION BETWEEN THE BRACKET AND SKIN.  SUSPECT CAUSE WAS THE WEARING OF THE SKIN BY THE CORROSION.  THE OLD STYLE TAIL WHEEL BRACKET IS STEEL, THE NEW ONE IS ALUMINUM.  THIS SHOULD PREVENT THE DISSIMILAR METAL CORROSION WHICH MAY HAVE CAUSED THE PROBLEM.  NOTE:  THE PART WAS 44 YEARS OLD.
